# SDR QXEA2010101400594

- Difficulty date: October 11, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 18,794 hours, 13,767 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-565
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - DURING INSP, FOUND CORROSION ON RT SIDE SEAT TRACK AT FS 485-565.  BLENDED CORROSION FROM SEAT TRACK.  REMOVED .017" OF MATERIAL , ALLOWED .035", FOUND TO BE WITHIN LIMITS IAW REO 670-53-00-013. BRUSH ALODINED BLENDED AREAS AND IDENTIFIED SEAT TRACK IAW REO 670-53-00-013.
